Communications in Mathematical Physics

Inequalities on the number of bound states in oscillating potentials

K. Chadan and A. Martin

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 53, Number 3 (1977), 221-231.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103900702

Mathematical Reviews number (MathSciNet)
MR0434228

Subjects
Primary: 81.47

Citation

Chadan, K.; Martin, A. Inequalities on the number of bound states in oscillating potentials. Comm. Math. Phys. 53 (1977), no. 3, 221--231. https://projecteuclid.org/euclid.cmp/1103900702


Export citation